# SDR USAA2014020700003

- Difficulty date: January 29, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 87,590 hours, 29,032 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 185N3001
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON LT HORIZONTAL SKIN UPPER SURFACE INBD PANEL AT STAB STATION 224.249 APPROXIMATELY 6 INCHES FROM LE.  REPLACED LT HORIZONTAL UPPER INBD PANEL IAW SRM 51-40-02, EA 105500 & EA 105582.
